# SDR SWAA2022092145387

- Difficulty date: August 25, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 148A822016
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR ON BORE BOTTOM AREA OF FWD INBOARD SPAR BOLT FITTING RH AT VERTICAL STABILIZER 2022-452018 / [01] REPLACED DRAG BRACE FITTING LOCATED AT LEVEL OF STR 2R BTW BS 1064 TO BS 1088 AT REAR SPAR FWD INBOARD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 148A8200 SHEET 5; REV: B; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED DRAG BRACE FITTING LOCATED AT LEVEL OF STR 2R BTW BS 1064 TO BS 1088 AT REAR SPAR FWD INBOARD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 148A8200 SHEET 5; REV: B; SEE INDIVIDUAL SIGN OFFS BELOW. RII
